Affordable Access

Publisher Website

A Mixed Limit Theorem for Stable Random Fields

Authors
Journal
Journal of Multivariate Analysis
0047-259X
Publisher
Elsevier
Publication Date
Volume
47
Issue
1
Identifiers
DOI: 10.1006/jmva.1993.1076
Disciplines
  • Mathematics

Abstract

Abstract A mixed distributional limit theorem for a stable random field of index 0 < α > 2 is derived. These random fields are of special interest in pattern analysis, in particular, in pattern synthesis. This paper considers the ease when the underlying graph that the random field is defined on is linear. This result is encouraging insofar as it shows that the mixed limit theorems do exist in the stable case. The final limiting distribution can be written in terms of the stable process of index α in D[0, 1].

There are no comments yet on this publication. Be the first to share your thoughts.